# SDR 20000712SH014

- Difficulty date: June 14, 2000
- Submitted: July 12, 2000
- Operation: General aviation
- Aircraft: N9NJ
- Make and model: Skrsky S76B
- Aircraft serial: 760345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut
- Part number: RMLH257780
- Condition: Cracked
- Location: Fuselage
- Part time: 347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARREL NUT IS CRACKED.  THE PART HAS BEEN IN SERVICE FOR 346.7 HOURS.  ALL BARREL NUTS WILL BE REPLACED WITH NEW UNITS.  ALL WORK DONE IAW MFG MM.  (X)
